# SDR FOTR0307201217257

- Difficulty date: February 17, 2012
- Submitted: March 7, 2012
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N556CM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 56,294 hours, 20,821 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Part time: 56,294 hours, 20,821 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT BS 1320 RBL 24 HAS AREA OF CORROSION ON UPPER SURFACE.  REPAIRED ON FASI WO 21071 NR 17257.
